3 doctors weighed in:

For 4 days i've had a sharp "cramp" in the center of my pelvic area. Followed by very mucousy diarrhea. Today my stool is tar black with pain still?

3 doctors weighed in
Dr. Donald Colantino
Internal Medicine
2 doctors agree

In brief: ?colitis

Black, tarry stools, unless due to taking peptobismol, usually indicates bleeding from the upper GI tract(gastritis, peptic ulcer).
Discomfort in the pelvic area however suggests lower intestinal problems. Viral gastroenteritis shouldn't cause GI bleeding. Bleeding usually causes weakness. See your md for diagnosis and treatment.

In brief: ?colitis

Black, tarry stools, unless due to taking peptobismol, usually indicates bleeding from the upper GI tract(gastritis, peptic ulcer).
Discomfort in the pelvic area however suggests lower intestinal problems. Viral gastroenteritis shouldn't cause GI bleeding. Bleeding usually causes weakness. See your md for diagnosis and treatment.
Dr. Donald Colantino
Dr. Donald Colantino
Thank
Dr. Martin Raff
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: See a GI doctor ASAP

It sounds as if you have a focus of bleeding in your GI tract and this needs to be examined, diagnosed and managed quickly before it becomes potentially life-threatening.
Please go urgently and be taken care of.

In brief: See a GI doctor ASAP

It sounds as if you have a focus of bleeding in your GI tract and this needs to be examined, diagnosed and managed quickly before it becomes potentially life-threatening.
Please go urgently and be taken care of.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors